Effects of dispersal in a tri-trophic metapopulation model. / Jansen, V. A. A.

In: Journal of mathematical biology, Vol. 34, No. 2, 1995, p. 195-224.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)195-224
Number of pages30
JournalJournal of mathematical biology
Issue number2
Publication statusPublished - 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 96564